# SDR A6WA200740638

- Difficulty date: November 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 9,697 hours, 8,921 cycles
- Engine: Ge CF343B1
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: N2 Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT, RT N2 GAUGE READS ZERO APPROXIMATELY 30 MINUTES INTO FLIGHT.  CLEANED BLUE HARNESS CONNECTOR W8P2 AT RT ALTERNATOR IAW 73-21-13 AND AWAC SUPP 06-003, OPS CHECK GOOD.  (K)
